# SDR 2004UALA00742

- Difficulty date: August 9, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 13,708 hours, 3,855 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Seat 21-23
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT STRIP FLASH INTERMITTENTLY AT ONLY SEATS 21, 22, 23 LEFT SIDE (END).  REPLACED LIGHT PACK UNDERNEATH SEAT 23 AB.
